Browse Title Index

Issue Title
Vol 35, No 1 (2015) Meromorpc starlikeness preserved by a general class of integral operators Abstract
Eugen Draghici
Vol 37, No 1 (2017) Multiple interaction strategies in networks related to graph spectra and dominant sets Abstract   PDF
Marianna Bolla, Ahmed Elbanna
Vol 38, No 2 (2018) Multiplicity of positive solutions for nonlinear singular Neumann problems Abstract   PDF
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
Vol 35, No 1 (2015) New algebras and new connections between/in the algebras of logic and the monoidal algebras Abstract
Afrodita Iorgulescu
Papers Accepted/In Press New technique in asymptotic stability for second order nonlinear delay integro differential equations Abstract
Hocine Gabsi, Abdelouaheb Ardjouni, Ahcene Djoudi
Vol 41, No 1 (2021) Noncommutative Perspectives of Operator Monotone Functions in Hilbert Spaces Abstract   PDF
Silvestru Sever Dragomir
Vol 33, No 1 (2013) Nonlinear periodic problems superlinear at $+\infty$ and sublinear at $-\infty$ Abstract
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
Vol 35, No 1 (2015) Nonlinear periodic problems with a jumping reaction Abstract
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
Vol 34, No 2 (2014) Numerical Real Inv ersion of the Laplace Transform by Using Multiple-Precision Arithmetic Abstract
Hiroshi Fujiwara, Nobuyuki Higashimori
Vol 38, No 2 (2018) On a development of the comparison principle in the stability theory of motion Abstract   PDF
Anatoliy Martynyuk, Gani Stamov, Ivanka Stamova
Vol 33, No 2 (2013) On a fractional differential inclusion with nonlocal Riemann-Liouville type integral boundary conditions Abstract
Aurelian Cernea
Vol 36, No 1 (2016) On a regularity theorem in rectangular domains Abstract
Mitsuharu Otani, Tetsuya Koyama, Yusuke Yamauchi
Vol 34, No 1 (2014) On a singular perturbation problem and asymptotic Abstract
Taoufiq Benkiran
Vol 36, No 1 (2016) On Certain Class of Meromorphic Starlike Functions Associated with the Salagean Operator Defined by Subordination Abstract
Adnan G Alamoush, Maslina Darus
Vol 34, No 2 (2014) On Fekete-Szeg\"{o} Problem for Certain Subclasses of Analytic Functions Defined by Generalised Integral Operator Abstract
Anessa Oshah, Maslina Darus
Gangadharan Murugusundaramoorthy, Sibel Yalçın
Vol 37, No 2 (2017) On some inequalities with operators in Hilbert spaces Abstract   PDF
Alexandru Carausu
Vol 41, No 1 (2021) On t-Balancers, t-Balancing Numbers and Lucas t-Balancing Numbers Abstract   PDF
Ahmet Tekcan, Samet Aydin
Vol 32, No 1 (2012) On the Carleman inequality for the stochastic parabolic equations with multiplicative noise Abstract
Viorel Barbu
Vol 36, No 2 (2016) On the Existence and Stability of Integral Manifolds for Fractional Functional Differential Systems Abstract
Gani Stamov, Ivanka Stamova
Vol 34, No 1 (2014) On the existence of solutions for a quadratic integral inclusion Abstract
Aurelian Cernea
Vol 35, No 1 (2015) On the existence of solutions for differential inclusions with "maxima" Abstract
Aurelian Cernea
Vol 33, No 1 (2013) On the Lefschetz fixed point theorem for Random multivalued mappinngs Abstract
Jan Andres, Lech Gorniewicz
Vol 36, No 2 (2016) On the periodic boundary value problem for fully nonlinear differential equations with finite delay in Banach spaces Abstract
Lahcene Guedda, Mouloud Aissani
Vol 40, No 1 (2020) On the solution set of a second-order integro-differential inclusion Abstract
Aurelian Cernea
101 - 125 of 164 Items << < 1 2 3 4 5 6 7 > >> 

ISSN: 2182-567X